Existence of ground states and free boundary problems for quasilinear elliptic operators
Filippo Gazzola, James Serrin, and Moxun Tang
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 1-30
Evaluating the dimension of an inertial manifold for the Kuramoto-Sivashinsky equation
M. S. Jolly, R. Rosa, and R. Temam
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 31-66
Critical exponent problem in
$\mathbb R^2$-border-line between existence and non-existence of positive solutions for Dirichlet problem
Adimurthi and S. Prashanth
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 67-95
Hopf-Lax type formula for sub- and supersolutions
Adimurthi and G. D. Veerappa Gowda
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 97-119
On axisymmetric solutions of the conformal
scalar curvature equation on $S^n$
Chiun-Chuan Chen and Chang-Shou Lin
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 121-146
Local behaviour of the solutions of a class of nonlinear elliptic systems
Marie-Francoise Bidaut-Veron
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 147-192
A uniqueness result for a semilinear elliptic equation in symmetric domains
Massimo Grossi
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 193-212
On front propagation problems with nonlocal terms
Pierre Cardaliaguet
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 213-268
The porous media equation with nonconstant coefficients
M. Bertsch and S. Kamin
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 269-292
Maximal regularity in $L^p$ spaces for an abstract Cauchy problem
Giovanni Dore
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 293-322
Strong solutions for the Levi curvature equation
G. Citti and A. Montanari
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 323-342
Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüss
Thierry Coulhon and Xuan Thinh Duong
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 343-368
A variational problem for manifold valued functions
Vieri Benci, Fabio Giannoni, and Paolo Piccione
Advances in Differential Equations,
Volume 5, Number 1-3 (2000), 369-400
A singular limit for a system of degenerate Cahn-Hilliard equations
Harald Garcke and Amy Novick-Cohen
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 401-434
Bifurcation for the $p$-Laplacian in ${\bf R}^N$
J. García Azorero, E. Montefusco, and I. Peral
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 435-464
The cost of approximate controllability for heat equations: the linear case
Enrique Fernández-Cara and Enrique Zuazua
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 465-514
A filtration problem with nonlinear Darcy's law and generalized boundary
conditions
J. Carrillo and A. Lyaghfouri
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 515-555
Existence of multidimensional travelling fronts with a multistable nonlinearity
F. Hamel and S. Omrani
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 557-582
Structure of periodic solutions and asymptotic behavior for time-periodic
reaction-diffusion equations on ${\bf R}$
Eduard Feireisl and Peter Polácik
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 583-622
Riesz basis property of root vectors of nonselfadjoint operators generated by radial
damped wave equations
Marianna A. Shubov
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 623-656
On a nonlocal diffusion equation with discontinuous reaction
Danielle Hilhorst and José-Francisco Rodrigues
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 657-680
Nonlinear elliptic equations in ${\bf R}^N$ with "absorbing" zero order terms
Fabiana Leoni
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 681-722
Non-existence of travelling front solutions of some bistable reaction-diffusion
equations
H. Berestycki and F. Hamel
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 723-746
Instability of spherical interfaces in a nonlinear free boundary problem
X. Chen and M. Taniguchi
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 747-772
A quantum regularization of the one-dimensional hydrodynamic model for
semiconductors
Myo Thein Gyi and Ansgar Jüngel
Advances in Differential Equations,
Volume 5, Number 4-6 (2000), 773-800
Nonnegative global solutions to a class of strongly coupled reaction-diffusion
systems
Hiroki Hoshino
Advances in Differential Equations,
Volume 5, Number 7-9 (2000), 801-832
Sharp estimates and finite speed of propagation for a Neumann problem in domains narrowing
at infinity
Daniele Andreucci and Anatoli F. Tedeev
Advances in Differential Equations,
Volume 5, Number 7-9 (2000), 833-860
On the boundedness and decay of moments of solutions to the Navier-Stokes
equations
Maria E. Schonbek and Tomas P. Schonbek
Advances in Differential Equations,
Volume 5, Number 7-9 (2000), 861-898
On interacting bumps of semi-classical states of nonlinear Schrödinger
equations
Xiaosong Kang and Juncheng Wei
Advances in Differential Equations,
Volume 5, Number 7-9 (2000), 899-928
Codimension-one Riemann solutions: missing rarefactions in transitional wave groups
Stephen Schecter
Advances in Differential Equations,
Volume 5, Number 7-9 (2000), 929-975
Thomas-Fermi type theories for polymers and thin films
X. Blanc and C. Le Bris
Advances in Differential Equations,
Volume 5, Number 7-9 (2000), 977-1032
On the asymptotic behavior of the solutions of the Landau-Lifshitz equation
Takeshi Isobe
Advances in Differential Equations,
Volume 5, Number 7-9 (2000), 1033-1090
Extended Hardy-Littlewood inequalities and applications to the calculus of
variations
Pierre Cardaliaguet and Rabah Tahraoui
Advances in Differential Equations,
Volume 5, Number 7-9 (2000), 1091-1138
Dissipative systems generating any structurally stable chaos
S. A. Vakulenko
Advances in Differential Equations,
Volume 5, Number 7-9 (2000), 1139-1178
Monotonicity and symmetry results for $p$-Laplace equations and applications
Lucio Damascelli and Filomena Pacella
Advances in Differential Equations,
Volume 5, Number 7-9 (2000), 1179-1200
Uniqueness for semilinear elliptic problems: supercritical growth and domain geometry
Renate Schaaf
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1201-1220
Existence of a solution for a nonlinear system in thermoviscoelasticity
D. Blanchard and O. Guibé
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1221-1252
Multiple solutions of conformal metrics with negative total curvature
Kuo-Shung Cheng and Chang-Shou Lin
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1253-1288
The spectrum of $p$-Laplacian systems with various boundary conditions and applications
Raúl Manásevich and Jean Mawhin
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1289-1318
On the existence of stationary and periodic solutions for a class of autonomous reaction-diffusion systems
Matthias Büger
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1319-1340
Solving convection-diffusion equations with mixed, Neumann and Fourier boundary conditions and measures as data, by a duality method
Jérôme Droniou
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1341-1396
On the effect of critical points of distance function in superlinear elliptic problems
Massimo Grossi and Angela Pistoia
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1397-1420
Well-posedness for the Kadomtsev-Petviashvili II equation
Hideo Takaoka
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1421-1443
On the existence of solutions of Hamiltonian elliptic systems in $\bf R^N$
Boyan Sirakov
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1445-1464
Integrability and boundedness of local solutions to doubly degenerate quasilinear parabolic equations
Mike O'Leary
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1465-1492
Generalized solutions of degenerate second-order quasilinear parabolic and elliptic equations
A. I. Volpert
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1493-1518
Scattering solutions for planar singular Hamiltonian systems via minimization
Patricio Felmer and Kazunaga Tanaka
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1519-1544
Multiplicity of positive radial solutions of a quasilinear elliptic problem in a ball
Franic Ikechukwu Njoku, Pierpaolo Omari, and Fabio Zanolin
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1545-1570
Infinitely many solutions for an indefinite semilinear elliptic problem in $\bf R^N$
H. Tehrani
Advances in Differential Equations,
Volume 5, Number 10-12 (2000), 1571-1596